# SDR 2006UALA02156

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 55,212 hours, 30,028 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT FRAME CRACKED AT 2 EA LOCATION AT BS 492 NEAR STR S-24R.  REMOVED DAMAGE. FABRICATED AND INSTALLED NESTED ANGLES REPAIR. REFERENCE AAR EA I060500 AND UA-EVA-60678.
